Headache due to change in eye power - Online Doctor Chats
Doctor : hi
Doctor : how can i help u?
User : Yes Doctor.I have been suffering from severe headache
Doctor : For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User : 27,male,married,bangaore,IT professional
Doctor : k
Doctor : proceed wd the problems
User : Once in a week i am getting headache
User : when it starts i wont be able to do anything..
Doctor : k
User : wont be able to hear any sound,cant concentrate
Doctor : Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User : just i can have medicine and go to bed
Doctor : Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User : i dont have any of these habits
User : and health issues
Doctor : Have you taken/taking any medicines or had any consultation with a Doctor?
User : Normally headache starts near the eyes
User : sometimes right or sometimes left
User : Yes i have consulted a doctor long back
User : he said no issues.
Doctor : Do The pain be accompanied by nausea, vomiting or neurological symptoms such as flashing lights or tingling on the face and limbs.
User : might be because of changed spects power
Doctor : feels discomfort in bright light and in loud sound areas. The pain may last from 4-72 hours, and may range from a sharp shooting pain to Dull pain?
Related questions you may be interested in
Recent questions on
People also viewed
- What does nimulid tablet used for
- Eye power for healty eyes
- My right knee is slightly swollen with mild pain
- Bleeding on 8th day of cycle after an intercourse
- Can i get some mental counselling
- Does eye power lead to headache and vomiting
- Does facial hair grow by using biotin
- Heaviness in head due to eye power
- Eye power increses suddenly due to
- Itching in eyes and eye power
- Weak nauseated quivery respiration
- Vinegar odor around neck
- Nausea in the winter
- Sore neck and vision problems
- Taking gemfibrozil twice a day is that danger